# SDR SWAA2020071499509

- Difficulty date: July 11, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 45,157 hours, 23,985 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113A46001
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD GROUND SPOILER DELAMINATED.  R & R LEFT INBOARD GROUND SPOILER (6) AND OPS CHECKED GOOD REF MM 27-62-12.  R&R 64542 PN: 113A4600-1 SN OFF: 000015 SN ON: 001632.
